# SDR FDEA2020090942120

- Difficulty date: September 4, 2020
- Submitted: September 9, 2020
- Operation: Air carrier
- Aircraft: N677FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 791
- Aircraft time: 30,146 hours, 17,091 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO FLOOR PANEL 132PG IS DAMAGED.  PANEL RACK FABRICATED FLOOR PANEL 132PG ON VTMAE TRAVELER NR T20/1509317, PER DWG SRZ-25-005 REV R, MAJOR REPAIR.
